# SDR DHL9680617C

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT W/W BULKHEAD UPPER INBD SECT OTBD OF CONTROL PULLEY  HAS CORROSION.   REPAIRED BULKHEAD PER EA PD 08-53-001 AND SRM 51-1-20D.
